Kamal Shah
Title
Cited by
Cited by
Year
Association of C-reactive protein, tumor necrosis factor-alpha, and interleukin-6 with chronic kidney disease
BT Lee, FA Ahmed, LL Hamm, FJ Teran, CS Chen, Y Liu, K Shah, N Rifai, ...
BMC nephrology 16 (1), 1-6, 2015
1082015
On a comprehensive model of the novel coronavirus (COVID-19) under Mittag-Leffler derivative
MS Abdo, K Shah, HA Wahash, SK Panchal
Chaos, Solitons & Fractals 135, 109867, 2020
972020
Investigation of positive solution to a coupled system of impulsive boundary value problems for nonlinear fractional order differential equations
K Shah, H Khalil, RA Khan
Chaos, Solitons & Fractals 77, 240-246, 2015
952015
Statistical analysis of forecasting COVID-19 for upcoming month in Pakistan
M Yousaf, S Zahir, M Riaz, SM Hussain, K Shah
Chaos, Solitons & Fractals 138, 109926, 2020
882020
Semi-analytical study of Pine Wilt Disease model with convex rate under Caputo–Febrizio fractional order derivative
K Shah, MA Alqudah, F Jarad, T Abdeljawad
Chaos, Solitons & Fractals 135, 109754, 2020
762020
EXISTENCE AND UNIQUENESS OF SOLUTIONS TO fractional order multipoint boundary value probems
K Shah, R Ali Khan
Comunication in Applied Analysis 19 (special), 515-526, 2015
762015
Numerical solution of fractional order smoking model via laplace Adomian decomposition method
F Haq, K Shah, G ur Rahman, M Shahzad
Alexandria Engineering Journal 57 (2), 1061-1069, 2018
612018
Existence and uniqueness of positive solutions to a coupled system of nonlinear fractional order differential equations with anti periodic boundary conditions
K Shah, RA Khan
Differ. Equ. Appl 7 (2), 245-262, 2015
612015
Reactivation of p53 gene by MDM2 inhibitors: A novel therapy for cancer treatment
A Gupta, K Shah, MJ Oza, T Behl
Biomedicine & Pharmacotherapy 109, 484-492, 2019
602019
On Ulam’s stability for a coupled systems of nonlinear implicit fractional differential equations
Z Ali, A Zada, K Shah
Bulletin of the Malaysian Mathematical Sciences Society 42 (5), 2681-2699, 2019
582019
Analytical solutions of fractional order diffusion equations by natural transform method
K Shah, H Khalil, RA Khan
Iranian Journal of Science and Technology, Transactions A: Science 42 (3 …, 2018
582018
Qualitative analysis of a mathematical model in the time of COVID-19
K Shah, T Abdeljawad, I Mahariq, F Jarad
BioMed Research International 2020, 2020
532020
Existence and Hyers‐Ulam stability of fractional nonlinear impulsive switched coupled evolution equations
JR Wang, K Shah, A Ali
Mathematical Methods in the Applied Sciences 41 (6), 2392-2402, 2018
522018
On a nonlinear fractional order model of dengue fever disease under Caputo-Fabrizio derivative
K Shah, F Jarad, T Abdeljawad
Alexandria Engineering Journal 59 (4), 2305-2313, 2020
482020
Multiple positive solutions to a coupled systems of nonlinear fractional differential equations
K Shah, RA Khan
SpringerPlus 5 (1), 1-20, 2016
472016
Degree theory and existence of positive solutions to coupled systems of multi-point boundary value problems
K Shah, A Ali, RA Khan
Boundary value problems 2016 (1), 1-12, 2016
472016
Hyers‐Ulam stability analysis to implicit Cauchy problem of fractional differential equations with impulsive conditions
K Shah, A Ali, S Bushnaq
Mathematical methods in the applied sciences 41 (17), 8329-8343, 2018
452018
Ulam stability to a toppled systems of nonlinear implicit fractional order boundary value problem
Z Ali, A Zada, K Shah
Boundary Value Problems 2018 (1), 1-16, 2018
432018
Fractional order mathematical modeling of COVID-19 transmission
S Ahmad, A Ullah, QM Al-Mdallal, H Khan, K Shah, A Khan
Chaos, Solitons & Fractals 139, 110256, 2020
422020
Existence and stability analysis to a coupled system of implicit type impulsive boundary value problems of fractional-order differential equations
A Ali, K Shah, F Jarad, V Gupta, T Abdeljawad
Advances in difference equations 2019 (1), 1-21, 2019
402019
The system can't perform the operation now. Try again later.
Articles 1–20